It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-23-2010, 06:00 PM   #1
Senior Member
(male)
 
52ken's Avatar
 
Join Date: Nov 2008
Location: florida
Posts: 265
52ken HB User52ken HB User52ken HB User52ken HB User52ken HB User52ken HB User
Coming off testosterone injections

I have to come off weekly injections because of high red blood count. My question is am I having withdrawl symtoms? I'm not hungry, can't sleep but a few hours a night. My pulse is up and so is my blood pressure. I'm also depressed and can't seem to enjoy much. My libido is gone and everything that goes with that. Will this go away or is this something I will have to deal with. I've been on injections for 1 year now and I'm hoping this will bring my numbers down and then maybe try Androgel but I'm thinking I may not be able to be on replacement and that is sad. How long until testes start up again? Thanks for your help.

 
Old 01-25-2010, 03:07 PM   #2
Newbie
(male)
 
Join Date: Jan 2010
Posts: 5
hangiron HB User
Re: Coming off testosterone injections

i would first ask what what was tried as far as injection procedure or frequency and dose obviously you have tried different dosing protocols and giving blood, secondly i would ask what is the procedure your doc is using to jump start the hpta.......and if it is simply your testes will eventually bounce back your doctor is an idiot and you should seek alternative help

there are a number of ways to jump start fsh/lsh and give the testicles a bump start but not all doctors are educated and or willing to step outside of their medical flow charts

 
Sponsors Lightbulb
   
Old 01-25-2010, 05:11 PM   #3
Senior Member
(male)
 
52ken's Avatar
 
Join Date: Nov 2008
Location: florida
Posts: 265
52ken HB User52ken HB User52ken HB User52ken HB User52ken HB User52ken HB User
Re: Coming off testosterone injections

Quote:
Originally Posted by hangiron View Post
i would first ask what what was tried as far as injection procedure or frequency and dose obviously you have tried different dosing protocols and giving blood, secondly i would ask what is the procedure your doc is using to jump start the hpta.......and if it is simply your testes will eventually bounce back your doctor is an idiot and you should seek alternative help

there are a number of ways to jump start fsh/lsh and give the testicles a bump start but not all doctors are educated and or willing to step outside of their medical flow charts
1 year ago I started with 200 mg depo every 3 weeks. I changed it to 100 mg every 10 days and then I went to 80 mg a week 2 months ago.My Endo things I went to 100 mg every 2 weeks. I would but that wouldn't have been enough. I was really surpeised when my red blood cells went way up high. I did do one blood donation and did not like it. They had a hard time finding the right place to put it in. Now since it is so high he wants me to stop injections for 3 weeks and then start Androgel. I'm thinking that will do the same thing. Now I'm getting rapid pulse and blood pressure is up and I can sleep but I only get around 5 hours of sleep no matter what I do. Am I going through a type of withdrawal? If I decide not to stay on T replacement will my testes get me back to my original T of 320. With 80 mg weekly injections on my 4TH day I was at 985. I have not told my Endo taht I may consider nstopping T so I have no idea what he will plan to do. What do you think of my situation. I am concerned. The T replacement worked on me but my body didn't or it would not have gone loco with my RBC and my hematocrit. That's my story and I really don't know what to do or what is happening with my body. Help please. I also wonder how long it will take to have red blood cells come back down with no T replacement and no blood donations? My doctor seems to think 3 weeks or why would he consider to put me on Androgel after 3 weeks?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I need advice, I am not responding to Testosterone Replacement Therapy hoosier_guy Hormone Problems 9 02-18-2012 03:01 PM
Low Testosterone, Chest pain, vision problems jmjoshua Men's Health 19 05-12-2010 04:13 AM
Symptoms of low testosterone, with recent blood test results PlusAlpha Men's Health 8 02-11-2010 01:58 AM
Testosterone erection?? bigtom Sexual Health - Men 3 02-17-2009 12:00 PM
Low Testosterone questions, advice on treatment Bonds Men's Health 41 08-09-2007 11:38 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Arimidex
Betamethasone
Cialis
Cipro
Clomid
  Estradiol
Hydrocortisone
Levaquin
Paxil Viagra




TOP THANKED CONTRIBUTORS



boscot (24), Fles (22), Geoff B (20), mc7 (12), orion (9), ScrotumRelief (9), cleansweap (7), WildNorth (7), ladybud (7), keil (6)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!